Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 149, NWS Tulsa, OK

May 4, 2022Benton County, Washington County, Arkansas; 5 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 4, 2022, 11:26 PM CDT for Benton County, Washington County, Arkansas; 5 counties in Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2022, 11:26 PM CDT (04:26 UTC)
Expired
May 5, 2022, 12:15 AM CDT
In force
49 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Benton County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK, Muskogee County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 66 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 9:41 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2022-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2022-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

869 
WUUS54 KTSA 050426
SVRTSA
ARC007-143-OKC001-021-041-101-135-050515-
/O.NEW.KTSA.SV.W.0149.220505T0426Z-220505T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1126 PM CDT Wed May 4 2022

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Benton County in northwestern Arkansas...
  Western Washington County in northwestern Arkansas...
  Southeastern Delaware County in northeastern Oklahoma...
  Sequoyah County in east central Oklahoma...
  Adair County in northeastern Oklahoma...
  Cherokee County in east central Oklahoma...
  Northeastern Muskogee County in east central Oklahoma...

* Until 1215 AM CDT.

* At 1125 PM CDT, severe thunderstorms were located along a line
  extending from 4 miles southwest of Scraper to 3 miles southeast of
  Keefeton, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Tahlequah...                      Siloam Springs...
  Sallisaw...                       Stilwell...
  Gentry...                         Lincoln...
  Warner...                         Westville...
  Vian...                           Gore...
  West Siloam Springs...            Kansas...
  Webbers Falls...                  Highfill...
  Watts...                          Oaks...
  Marble City...                    Braggs...
  Springtown...                     Adair State Park...

This includes Interstate 40 in Oklahoma between mile markers 277 and
298.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM CDT for southeastern,
northeastern and east central Oklahoma.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3630 9429 3576 9443 3576 9449 3562 9447
      3545 9451 3548 9535 3555 9535 3619 9495
TIME...MOT...LOC 0425Z 254DEG 26KT 3606 9493 3557 9529 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 8:24 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, May 4, 8:24 PM CDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
824 PM CDT Wed May 4 2022

...New SHORT TERM...

.SHORT TERM...
(The rest of tonight)
Issued at 823 PM CDT Wed May 4 2022
HP tornadic supercell continues over Okfuskee county and will
likely move into Okmulgee county within the hour. This storm
remains near the vicinity of warm front and a tornadic/flash flood
threat should persist as low level jet begins to strengthen.

Additional severe storms to the west will also likely impact
portions of east-central Oklahoma this evening. Storms still
expected to grow upscale with strong to severe MCS sweeping
through a large portion of eastern Oklahoma late this evening
into the early morning hours.

PWATs have already climbed to 1.8 inches and the threat for
significant and potentially damaging flash flooding will be likely
with any training storms. Tornado and severe thunderstorm
probabilities have already been increased on the Decision Support
Page to reflect current thinking, but will continue to be refined
as short term storm scale/mesoscale trends evolve.

.PREVIOUS SHORT TERM...
(The rest of this afternoon through tonight)
Issued at 138 PM CDT Wed May 4 2022

Warm front is currently lifting north near the I-40 corridor with
upper 60s to near 70 dew-points extending south down to the Red
River. As additional heating continues MlCAPES around 2000 J/kg
are expected along and south of frontal boundary. Isolated strong
to severe thunderstorms have already developed across portions of
western Oklahoma. Latest mesoscale trends, including CAM solutions
suggest that scattered strong to severe storms will develop across
central Oklahoma, spreading into portions of eastern Oklahoma by
early evening in association with approaching upper level jet
streak. Large hail and damaging winds will be likely with any
storms that develop with an enhanced tornado threat along/south of
frontal boundary.

PWATs have already climbed to 1.5 inches over much of the area
and will likely continue to increase into the 1.75 to 2.00 inch
range overnight. In additional to the scattered storms this
evening, convection to the west will likely grow upscale, with a
MCS sweeping through Eastern Oklahoma into northwest Arkansas by
Thursday morning. A swath of 1 to 3 inches have already occurred
just south of I-44 and with additional rainfall overnight, significant
flash flooding will be possible in some areas with locally 5 to 6
inches possible through Thursday. Several main-stream rivers are
also expected to rise above flood.

&&

.LONG TERM...
(Thursday through Wednesday)
Issued at 138 PM CDT Wed May 4 2022

Still a little uncertainty regarding how much atmosphere can
destabilize behind main convection line and ahead of approaching
cold front, but the overall heavy rain threat should begin to
shift east of the region by late afternoon. At least a limited
severe threat will be possible across southeast Oklahoma/northwest
Arkansas.

Dry forecast still expected over the weekend into early next week
with a continued warming trend. Gusty south winds will also develop,
especially during the Sunday-Tuesday time frame. Low thunderstorm
chances return by Tuesday, however it appears approaching cold
front could stall north of the area which would keep overall precip
chances fairly low. Again, stayed fairly close to NBM guidance
through the extended periods.

&&

.AVIATION...
(00Z TAFS)
Issued at 639 PM CDT Wed May 4 2022

Widespread showers and thunderstorms and poor flying conditions
will occur at all sites overnight into early Thursday. Some
improvement is expected as the day goes on Thursday, but MVFR
ceilings will persist through the day.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  74  53  74 / 100  70  20   0
FSM   63  76  55  75 /  90  90  40   0
MLC   63  75  51  77 /  90  70  10   0
BVO   61  74  52  74 / 100  70  20   0
FYV   60  74  52  71 /  90  90  50  10
BYV   57  74  53  68 /  90  90  60  10
MKO   62  74  51  73 /  90  80  20   0
MIO   59  74  53  69 / 100  90  40  10
F10   62  74  50  75 / 100  60  10   0
HHW   64  77  53  79 /  80  90  20   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday afternoon for OKZ049-053>076.

AR...Flood Watch through Thursday afternoon for ARZ001-002-010-011-
     019-020-029.

&&

SHORT TERM...12
LONG TERM....12
AVIATION...05
Hazardous weather outlook, May 4, 10:19 PM CDT, 1 hour 7 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1019 PM CDT Wed May 4 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1019 PM CDT Wed May 4 2022

...SEVERE WEATHER THREAT CONTINUES WITH SIGNIFICANT AND POTENTIALLY
   LIFE THREATENING FLASH FLOODING ONGOING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

TORNADO.
	RISK...Significant.
	AREA...Eastern Oklahoma.
	ONSET...Ongoing.

    AREA AT GREATEST RISK...East-Central and southeast Oklahoma.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Eastern Oklahoma.

HEAVY RAIN.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

    AREA AT GREATEST RISK...Northeast and East-Central Oklahoma.

FLASH FLOOD.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

    AREA AT GREATEST RISK...Northeast and East-Central Oklahoma.

DISCUSSION...

Strong to severe storms thunderstorms continue across portions of
northeast Oklahoma with torrential rain. Life threatening flash
flooding is likely ongoing south of I-44 across Okfuskee and
Okmulgee counties.

More widespread thunderstorms to the west are likely to organize
into a squall line and push eastward across the area overnight into
Thursday. The squall line will pose a damaging wind threat and
and possibly a few tornadoes.

In addition, the threat for significant and life threatening flash
flooding continues to increase given the multiple rounds of
thunderstorms with heavy rainfall. A flash flood watch is in effect
through Thursday afternoon. Widespread 2 to 3 inches of rain are
expected with locally 5 to 7 inches likely in some locations.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Severe Thunderstorm Potential...High Wind Potential...
           Heavy Rain Potential.
FRIDAY...No Hazards.
SATURDAY THROUGH MONDAY...High Wind Potential.
TUESDAY...Thunderstorm Potential and high wind Potential.

EXTENDED DISCUSSION...
Severe weather could be ongoing early Thursday morning and storms
may also redevelop Thursday afternoon along an advancing cold
front. While uncertainty remains in the coverage of storms by
Thursday afternoon, any storms which do develop would pose a risk
of severe weather.

Dry and mild weather prevails Friday before a notable change
occurs over the weekend. Hot and humid conditions will develop
Sunday and persist through early next week. The early season heat
often raises potential for heat stress for any outdoor activities.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 4, 10:08 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1008 PM CDT Wed May 4 2022

OKZ064-065-050345-
Okfuskee OK-Creek OK-
1008 PM CDT Wed May 4 2022

...A strong thunderstorm will impact portions of southwestern Creek
and northwestern Okfuskee Counties through 1045 PM CDT...

At 1008 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
south of Stroud, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Bristow...                        Depew...
Milfay...

This includes Interstate 44 between mile markers 178 and 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for east central
Oklahoma.

&&

LAT...LON 3582 9662 3592 9645 3571 9625 3558 9662
TIME...MOT...LOC 0308Z 229DEG 32KT 3567 9664

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 4, 10:12 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1012 PM CDT Wed May 4 2022

OKZ059-050345-
Pawnee OK-
1012 PM CDT Wed May 4 2022

...A strong thunderstorm will impact portions of western Pawnee
County through 1045 PM CDT...

At 1011 PM CDT, Doppler radar indicated a strong thunderstorm near
Glencoe, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Pawnee...                         Blackburn...
Maramec...                        Skedee...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3649 9679 3646 9672 3644 9672 3642 9669
      3642 9662 3638 9660 3637 9657 3639 9656
      3637 9652 3633 9657 3632 9657 3630 9656
      3630 9653 3633 9649 3633 9646 3616 9678
      3616 9682 3625 9682 3625 9692 3630 9693
TIME...MOT...LOC 0311Z 225DEG 34KT 3622 9688

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Local storm report, May 4, 10:18 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1018 PM CDT WED MAY 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     HAIL             WILSON                  35.51N 96.03W
05/04/2022  E1.00 INCH       OKMULGEE           OK   EMERGENCY MNGR

            EMERGENCY MANAGER ALSO REPORTED THUNDERSTORM
            WINDS OF 60 MPH OBSERVED.

&&

JDS
Special weather statement, May 4, 10:28 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1028 PM CDT Wed May 4 2022

OKZ064-065-050400-
Okfuskee OK-Creek OK-
1028 PM CDT Wed May 4 2022

...A strong thunderstorm will impact portions of southwestern Creek
and northwestern Okfuskee Counties through 1100 PM CDT...

At 1027 PM CDT, Doppler radar indicated a strong thunderstorm near
Paden, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Boley...                          Paden...
Slick...                          Welty...
Mason...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3563 9662 3582 9645 3576 9619 3568 9619
      3546 9647 3543 9650 3543 9652 3546 9654
      3544 9657 3543 9656 3542 9656 3541 9654
      3539 9655 3541 9658 3540 9661 3541 9663
TIME...MOT...LOC 0327Z 219DEG 39KT 3554 9656

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, May 4, 10:30 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1030 PM CDT Wed May 4 2022

OKZ067-068-070-050415-
Muskogee OK-Cherokee OK-Wagoner OK-
1030 PM CDT Wed May 4 2022

...A strong thunderstorm will impact portions of southeastern
Wagoner, central Cherokee and northeastern Muskogee Counties through
1115 PM CDT...

At 1029 PM CDT, Doppler radar indicated a strong thunderstorm over
Muskogee, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Muskogee...                       Tahlequah...
Wagoner...                        Fort Gibson...
Okay...                           Hulbert...
Porter...                         Tullahassee...
Sequoyah State Park...            Pumpkin Center...
Summit...                         Lost City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 400 AM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3565 9548 3597 9555 3609 9501 3572 9491
TIME...MOT...LOC 0329Z 252DEG 24KT 3578 9536

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

69
Special weather statement, May 4, 10:45 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1045 PM CDT Wed May 4 2022

OKZ054-059-050415-
Osage OK-Pawnee OK-
1045 PM CDT Wed May 4 2022

...Strong thunderstorms will impact portions of western Osage and
Pawnee Counties through 1115 PM CDT...

At 1044 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles south of Ponca City to 7 miles north of
Ripley. Movement was northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Pawnee...                         Cleveland...
Fairfax...                        Shidler...
Jennings...                       Ralston...
Osage...                          Burbank...
Hallett...                        Blackburn...
Terlton...                        Maramec...
Skedee...                         Grainola...
Sooner Lake...                    Southern Kaw Lake...
Webb City...                      Apperson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3622 9634 3616 9650 3616 9682 3624 9682
      3625 9692 3633 9693 3634 9703 3651 9703
      3658 9689 3660 9692 3659 9705 3668 9706
      3670 9703 3668 9694 3675 9689 3674 9683
      3677 9682 3678 9675 3700 9675 3700 9667
TIME...MOT...LOC 0344Z 232DEG 47KT 3666 9706 3612 9688

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 12:13 AM CDTSevere Thunderstorm WarningTSABenton, Crawford, Washington47 min
May 5, 12:58 AM CDTSevere Thunderstorm WarningTSABenton, Washington47 min
May 5, 1:03 AM CDTSevere Thunderstorm WarningTSABenton, Madison, Washington42 min
May 5, 1:09 AM CDTFlash Flood WarningTSABenton, Washington7 hr
May 5, 1:37 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison38 min
May 5, 1:43 AM CDTSpecial Weather StatementTSAWashington47 min
May 5, 2:55 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian50 min
May 5, 3:19 AM CDTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian, Washington4 hr
May 5, 3:49 AM CDTAreal Flood AdvisoryTSACarroll, Madison4 hr
May 5, 7:53 AM CDTAreal Flood WarningTSABenton, Madison, Washington9 hr
May 5, 1:33 PM CDTSpecial Weather StatementTSABenton, Washington42 min
May 5, 3:24 PM CDTSevere Thunderstorm WarningTSABenton14 min
May 5, 5:00 PM CDTAreal Flood WarningTSABenton, Washington24 hr
May 4, 7:01 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington29 min
May 4, 7:04 PM CDTSpecial Weather StatementTSACreek26 min
May 4, 7:09 PM CDTSevere Thunderstorm WarningTSACreek21 min
May 4, 7:18 PM CDTTornado WarningTSAOkfuskee42 min
May 4, 7:29 PM CDTSpecial Weather StatementTSATulsa31 min
May 4, 7:38 PM CDTSpecial Weather StatementTSARogers37 min
May 4, 7:42 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers33 min
May 4, 7:53 PM CDTFlash Flood WarningTSAOkfuskee, Okmulgee4 hr
May 4, 7:54 PM CDTSpecial Weather StatementTSARogers36 min
May 4, 7:56 PM CDTTornado WarningTSAOkfuskee, Okmulgee49 min
May 4, 8:16 PM CDTSpecial Weather StatementTSACraig, Ottawa29 min
May 4, 8:18 PM CDTRiver Flood WarningTSAOttawa5 days
May 4, 8:29 PM CDTRiver Flood WarningTSALeFlore36 hr
May 4, 8:33 PM CDTSevere Thunderstorm WarningTSAOkfuskee57 min
May 4, 8:42 PM CDTTornado WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee48 min
May 4, 8:53 PM CDTTornado WarningTSAOkfuskee52 min
May 4, 9:00 PM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner4 hr
May 4, 9:04 PM CDTSpecial Weather StatementTSAOttawa26 min
May 4, 9:24 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner66 min
May 4, 9:38 PM CDTTornado WarningTSAOkfuskee, Okmulgee52 min
May 4, 10:08 PM CDTSpecial Weather StatementTSACreek37 min
May 4, 10:12 PM CDTSpecial Weather StatementTSAPawnee33 min
May 4, 10:15 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Okmulgee, Pittsburg60 min
May 4, 10:28 PM CDTSpecial Weather StatementTSAOkfuskee32 min
May 4, 10:30 PM CDTSpecial Weather StatementTSACherokee, Wagoner45 min
May 4, 10:35 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner7 hr
May 4, 10:36 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee39 min
May 4, 10:40 PM CDTFlash Flood WarningTSACreek, Okfuskee, Okmulgee4 hr
May 4, 10:45 PM CDTSpecial Weather StatementTSAPawnee30 min
May 4, 10:48 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee27 min
May 4, 11:08 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage37 min
May 4, 11:12 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee48 min
May 4, 11:12 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAMcIntosh, Muskogee48 min
May 4, 11:14 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okfuskee, Okmulgee46 min
May 4, 11:30 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa45 min
May 4, 11:35 PM CDTFlash Flood Warning Considerable damage threatTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner11 hr
May 4, 11:54 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatTSAOkmulgee5 hr
May 4, 11:55 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington29 min
May 4, 11:57 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Tulsa48 min
May 5, 12:03 AM CDTSpecial Weather StatementTSACreek, Tulsa42 min
May 5, 12:09 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Okmulgee, Wagoner36 min
May 5, 12:27 AM CDTAreal Flood AdvisoryTSATulsa4 hr
May 5, 12:44 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee, Okmulgee31 min
May 5, 1:03 AM CDTFlash Flood WarningTSAAdair, Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more7 hr
May 5, 1:13 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee, Okmulgee47 min
May 5, 1:49 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Pushmataha41 min
May 5, 2:18 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha and 1 more42 min
May 5, 2:34 AM CDTSpecial Weather StatementTSASequoyah26 min
May 5, 2:39 AM CDTRiver Flood WarningTSAOttawa4 days
May 5, 3:46 AM CDTFlash Flood WarningTSALatimer2 hr
May 5, 5:43 AM CDTAreal Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner12 hr
May 5, 6:09 AM CDTAreal Flood WarningTSACreek, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more11 hr
May 5, 8:10 AM CDTRiver Flood WarningTSATulsa6 hr
May 5, 8:14 AM CDTRiver Flood WarningTSARogers, Tulsa36 hr
May 5, 8:28 AM CDTRiver Flood WarningTSAMuskogee24 hr
May 5, 8:39 AM CDTRiver Flood WarningTSANowata48 hr
May 5, 10:22 AM CDTAreal Flood WarningTSAOkfuskee, Okmulgee7 hr
May 5, 10:30 AM CDTSpecial Weather StatementTSAOkmulgee30 min
May 5, 11:12 AM CDTSpecial Weather StatementTSAPawnee33 min
May 5, 11:25 AM CDTSpecial Weather StatementTSAOkfuskee35 min
May 5, 12:00 PM CDTFlash Flood WarningTSACreek, Okfuskee, Okmulgee, Rogers, Tulsa, Wagoner2 hr
May 5, 12:04 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee, Tulsa26 min
May 5, 12:22 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Wagoner38 min
May 5, 12:30 PM CDTSpecial Weather StatementTSAWagoner30 min
May 5, 12:54 PM CDTSevere Thunderstorm WarningTSACherokee, Wagoner24 min
May 5, 1:00 PM CDTSpecial Weather StatementTSAMayes30 min
May 5, 1:01 PM CDTSpecial Weather StatementTSACherokee, Muskogee44 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2022Severe Thunderstorm Warnings in Arkansas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.